# SDR AALA202402191026

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 19,873 hours, 7,857 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB034823
- Condition: Defective
- Location: Nr 1 Elac
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT WE EXPERIENCED AN UNCOMMANDED YAW/ROLL EVENT. THE #1 AUTOPILOT WAS ON. NO ALERTS OR ECAMS. AT 6000 FT ON APPROACH,THE AIRCRAFT YAWED LEFT AND THE AIRCRAFT  BANKED TO THE RIGHT ABOUT 10 DEGREES. AUTOPILOT REMAINED ON. MAINTENANCE REPLACED BOTH ELEVATOR AND AILERON COMPUTERS (ELAC) #1 (AALA202402191026) AND #2 (AALA202402195712). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
